RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 1993 Volume 29, Number 4, Pages 646–661 (Mi de8074)

This article is cited in 2 papers

Partial Differential Equations

Existence and nonexistence of a global solution of some nonlinear elliptic-parabolic equations

K. N. Soltanov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

UDC: 517.95

Received: 04.01.1992


 English version:
Differential Equations, 1993, 29:4, 550–563

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025